# SDR IPXA2675232

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  T/E FLAP DISAGREE MESSAGE. RAN CHECKLIST.  LANDED WITH FLAPS 27. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  T/E FLAP DISAGREE MESSAGE NO LONGER DISPLAYED. AFTER FIM TASK 27-51-00 FIG 114B C/O. FLAP FUNCTION CHECK C/O SATISFACTORY IAW AMM 27-51-00-5. FLAPS OPERATED NORMALLY.
